# SDR 9SUA201409180002

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N782JS
- Make and model: Cessna 525B
- Aircraft serial: 0059
- Aircraft time: 7,614 hours, 5,477 cycles
- Engine: Wilint FJ443A
- Engine time: 7,217 hours, 5,231 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE304A200G
- Part serial: 70348336
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 7,217 hours, 5,231 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTERED A DESCENT FROM 8,000 FT. PULLED POWER BACK TO 80 PERCENT N2 AND THE LT ENGINE OIL PRESSURE POINTER WENT INTO THE RED AND INDICATED 40 PSI.  PILOT INCREASED POWER ON LT ENGINE TO 82 PERCENT AND THE POINTER WENT INTO THE GREEN.  CREW RAN QRH AND RAN CHECKLIST FOR LOW OIL PRESSURE INDICATION. WHILE READING CHECKLIST THE POINTER WENT INTO THE RED AGAIN.  CREW THEN DECLARED AN EMERGENCY AND RECEIVED PRIORITY FOR RUNWAY 4.  CREW CONTINUED THE CHECKLIST WHICH INSTRUCTED THEM TO REDUCE POWER BELOW 80 PERCENT N2. CHECKLIST WAS COMPLETED THE OIL PRESSURE REMAINED IN THE GREEN AND THEY LANDED WITHOUT INCIDENT.
